# SDR DALA1201081813

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 43,043 hours, 9,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT SEAT 10D IS INOPERATIVE.  MTC REPLACED THE LIGHT ASSEMBLY AT 10D.  SYSTEM OPERATION IS NORMAL.
